MAUDE Adverse Event Report: St. Jude Medical - Neuromodulation (Puerto Rico, LLC) Prodigy MRI IPG, 16CH, Rechargeable; SCS IPG

St. Jude Medical - Neuromodulation (Puerto Rico, LLC) Prodigy MRI IPG, 16CH, Rechargeable; SCS IPG
Model Number 3772
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 08/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient¿s ipg was unable to communicate with external devices.A manufacturer representative confirmed the issue and the ipg deemed inoperable.Surgical intervention was undertaken wherein the ipg was explanted and replaced o address the issue.Therapy restored post-op.
 
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.

Brand Name
Prodigy MRI IPG, 16CH, Rechargeable
Common Device Name
SCS IPG
Manufacturer (Section D)
St. Jude Medical - Neuromodulation (Puerto Rico, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer (Section G)
St. Jude Medical - Neuromodulation (Puerto Rico, LLC)
lot a interior - #2 street km 67.5
santana industrial park
arecibo PR 00612
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50777899
Report Number3006705815-2026-05775
Device Sequence Number16141038
Product Code LGW
UDI-Device Identifier05415067017093
UDI-Public(01)05415067017093(10)A000037899(17)190327
Combination Product (Y/N)N
Initial Reporter CountryPR
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/27/2019
Device Model Number3772
Device Catalogue Number3772
Device Lot NumberA000037899
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ANCHOR 2X; SCS LEAD 2X
Outcome Attributed to Adverse Event Other;
Patient SexFemale